Some probabilistic value distributions of the Riemann zeta function and its derivatives

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we give an announcement of our results on uniform distribution and ergodic value distribution of the Riemann zeta function and its derivatives.

Original languageEnglish
Pages (from-to)82-83
Number of pages2
JournalProceedings of the Japan Academy Series A: Mathematical Sciences
Volume92
Issue number7
DOIs
Publication statusPublished - Jul 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Some probabilistic value distributions of the Riemann zeta function and its derivatives'. Together they form a unique fingerprint.

Cite this